A new formula is obtained for the holomorphic bidifferential operators on tube-type domains which are associated to the decomposition of the tensor product of two scalar holomorphic representations, thus generalizing the classical Rankin–Cohen brackets. The formula involves a family of polynomials of several variables which may be considered as a (weak) generalization of the classical Jacobi polynomials.
"Rankin–Cohen brackets on tube-type domains." Tunisian J. Math. 3 (3) 551 - 569, 2021. https://doi.org/10.2140/tunis.2021.3.551